# SDR HEEA063129

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Failed
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DRIVE HSI WITH COMPASS CONTROL SPEX.  EXP. DATE 1-19-99.
